# SDR SWIA201436036

- Difficulty date: January 3, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 43,721 hours, 59,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SILL ANGLE FROM FLOOR TO SIDEWALL AT FRAME 5 STATION 5118.0 HAS EVIDENCE OF CORROSION AROUND FLOOR BOARD NUT PLATE.  C-CHECK REPAIRED CORROSION TO THE LT OTBD SILL ANGLE FROM FLOOR TO SIDEWALL AT FRAME15 STATION 5118.0 IAW ETD.
